# SDR MASA200600544

- Difficulty date: February 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,739 hours, 5,385 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5095 RDU - I/B O/B SPOILERS SPOILERON FAULT.  RESET SYSTEM WITH CREW.  NO DEFECT NOTED.
